MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE SAFETY LANCET; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE

MEDLINE INDUSTRIES, INC. MEDLINE SAFETY LANCET; SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE
Model Number MPHPRESS30
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient with type 1 diabetes mellitus; lancet used to draw for blood sugars sliced patient's finger (no other descriptions available) and staff said similar occurrences lately - this specific device not saved but team presented safety report to track & trend and they saved the balance of the lancets in the box from which they procured subject lancet.No residual issue nor injury to patient and no treatment noted.

Brand Name
MEDLINE SAFETY LANCET
Common Device Name
SINGLE USE ONLY BLOOD LANCET WITH AN INTEGRAL SHARPS INJURY PREVENTION FEATURE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key20236273
Report Number20236273
Device Sequence Number12950454
Product Code FMK
UDI-Device Identifier30884389103023
UDI-Public(01)30884389103023
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/28/2024
Report Date (Section F) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPHPRESS30
Device Catalogue NumberMPHPRESS30
Device Lot Number(10)2310284802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer09/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA05/28/2024